Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Stable equivalence of uniserial rings


Authors: K. R. Fuller, J. Haack and H. Hullinger
Journal: Proc. Amer. Math. Soc. 68 (1978), 153-158
MSC: Primary 16A36
MathSciNet review: 0463231
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that two basic rings are Morita equivalent if and only if they are isomorphic. Here it is shown that local uniserial rings are stably equivalent in the sense of M. Auslander and I. Reiten in case they are isomorphic modulo certain powers of their radicals. In particular, two commutative local uniserial rings of Loewy length n are stably equivalent if and only if they are isomorphic modulo the [n/2]th power of their radicals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A36

Retrieve articles in all journals with MSC: 16A36


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0463231-9
PII: S 0002-9939(1978)0463231-9
Keywords: Stable equivalence, Morita equivalence, local uniserial ring
Article copyright: © Copyright 1978 American Mathematical Society